# SDR ABXR2020010131349

- Difficulty date: January 1, 2020
- Submitted: January 1, 2020
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 91,837 hours, 32,333 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 311T21112
- Part serial: 0000000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 91,837 hours, 32,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD PYLON TRANSVERSE BEAM CRACKED ON OUTBOARD SIDE OF THE NR 2 PYLON.
